Publication
Title
On the small risk approximation
Author
Abstract
A small risk is a random variable whose deviation from its mean is small in some sense, so that we may replace, for example, X by μ+z(X − μ) and expand related functions and random variables in terms of powers of z. Several models are revisited (the problem of Pareto optimal risk exchanges, equilibrium, the reinsurer's monopoly and the Bowley solution) and approximate solutions are found. The last model (chains of reinsurance) is new.
Language
English
Source (journal)
Insurance: mathematics and economics. - Amsterdam
Publication
Amsterdam : 1986
ISSN
0167-6687
Volume/pages
5:2(1986), p. 151-157
ISI
A1986C458800006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.11.2012
Last edited 02.11.2017
To cite this reference